# SDR REXA2017092101060

- Difficulty date: September 21, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 7,569 hours, 5,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rack
- Part number: P16776
- Condition: Bent
- Location: Avionics
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AVIONICS RACK, RT OTBD SIDE IS BENT AND TORN.  WELDED A PERMANENT REPAIR TO AFT CARGO BAY AVIONICS RACK IAW REO 670-51-00-098.
